Publication
Title
Invariant Lagrangians, mechanical connections and the Lagrange-Poincare equations
Author
Abstract
Language
English
Source (journal)
Journal of physics : A : mathematical and theoretical / Institute of Physics [London] - London
Publication
London : 2008
ISSN
1751-8113 [print]
1751-8121 [online]
Volume/pages
41:34(2008), p. 1-20
Article Reference
344015
ISI
000258385900016
Medium
E-only publicatie
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 18.11.2016
Last edited 01.08.2018